# SDR 98ZZZX937

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228YV
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 5,544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND 3 SMALL CRACKS ON THE BOTTOM SIDE OF THE RT OUTBOARD FLAP 3 INCHES FROM INBOARD END. REPAIRED CRACK IAW AMWA TO 1900-00-0001.
